# SDR MGTY20160708075

- Difficulty date: July 8, 2016
- Submitted: July 8, 2016
- Operation: General aviation
- Aircraft: N900KS
- Make and model: Gulstm GVI
- Aircraft serial: 6163
- Aircraft time: 119 hours, 35 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Part number: 60P9751531A006P0
- Part serial: NONE
- Condition: Mismanufactured
- Location: Master Battery
- Part time: 119 hours, 35 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN BATTERY LOW VOLTS CAS MESSAGE AS REPORTED BY THE CREW.  ON INVESTIGATION IT WAS DISCOVERED THAT THE LT MAIN BATTERY NEGATIVE CABLE TO AIRFRAME TERMINAL HAD BEEN ARCING WHICH HAD CAUSED EXTENSIVE DAMAGE TO THE TERMINAL ITSELF AND ATTACHING AIRFRAME BRACKET. THE SITE OF THE EXTENSIVE ARCING WAS IN CLOSE PROXIMITY TO OTHER CABLE LOOMS WITHIN THE REAR EQUIPMENT BAY.  ON INITIAL INVESTIGATION IT APPEARS THAT THE CABLE TERMINUS TO AIRFRAME BRACKET MAY HAVE BEEN INCORRECTLY ASSEMBLED AND INSTALLED GIVING RISE TO THE ARCING EVENT.  THE ARCING DAMAGE IS CURRENTLY BEING REPAIRED WITH ONLY MINOR COMPONENTS REQUIRING REPLACEMENT.  THIS AIRCRAFT APPEARED TO SUFFER FROM A LT MAIN BATTERY FAIL DEFECT ON THE PREVIOUS FLIGHT.  IN THIS INSTANCE THE BATTERIES WERE SWAPPED FOR TROUBLESHOOTING AND THE FAULT DISAPPEARED.
